# SDR DALA1310183749

- Difficulty date: April 18, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 39,331 hours, 14,869 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111614
- Condition: Cracked
- Location: Bs 500a S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT FRAME BS 500A S8R CRACKED.  REMOVED DAMAGE AND REPAIRED IAW ERA 511680-14.
